RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 1, Pages 11–14 (Mi faa2040)  

This article is cited in 14 scientific papers (total in 14 papers)

Commutative subrings of certain noncommutative rings

V. G. Drinfeld


Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:1, 9–12

Bibliographic databases:

UDC: 513.015.7+519.48
Received: 14.04.1976

Citation: V. G. Drinfeld, “Commutative subrings of certain noncommutative rings”, Funktsional. Anal. i Prilozhen., 11:1 (1977), 11–14; Funct. Anal. Appl., 11:1 (1977), 9–12

Citation in format AMSBIB
\Bibitem{Dri77}
\by V.~G.~Drinfeld
\paper Commutative subrings of certain noncommutative rings
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/faa2040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476732}
\zmath{https://zbmath.org/?q=an:0368.14011|0359.14011}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 1
\pages 9--12
\crossref{https://doi.org/10.1007/BF01135527}


Linking options:
  • http://mi.mathnet.ru/eng/faa2040
  • http://mi.mathnet.ru/eng/faa/v11/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Manin, “Matrix solitons and bundles over curves with singularities”, Funct. Anal. Appl., 12:4 (1978), 286–295  mathnet  crossref  mathscinet  zmath
    3. G. B. Shabat, “A system of equations of S. P. Novikov”, Funct. Anal. Appl., 14:2 (1980), 158–160  mathnet  crossref  mathscinet  zmath
    4. V. G. Drinfeld, “Varieties of modules of $F$-sheaves”, Funct. Anal. Appl., 21:2 (1987), 107–122  mathnet  crossref  mathscinet  zmath  isi
    5. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Russian Math. Surveys, 55:3 (2000), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. S. V. Oblezin, “Isomonodromic deformations of $\mathfrak{sl}(2)$ Fuchsian systems on the Riemann sphere”, Mosc. Math. J., 5:2 (2005), 415–441  mathnet  mathscinet  zmath
    10. A. B. Zheglov, “On rings of commuting partial differential operators”, St. Petersburg Math. J., 25:5 (2014), 775–814  mathnet  crossref  mathscinet  zmath  isi  elib
    11. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Siberian Math. J., 55:4 (2014), 606–610  mathnet  crossref  mathscinet  isi
    12. Mironov A.E., “Self-Adjoint Commuting Ordinary Differential Operators”, Invent. Math., 197:2 (2014), 417–431  crossref  isi
    13. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. Pogorelov D.A., Zheglov A.B., “An Algorithm For Construction of Commuting Ordinary Differential Operators By Geometric Data”, Lobachevskii J. Math., 38:6 (2017), 1075–1092  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:491
    Full text:244
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019